# SDR CA960321504

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 77328913
- Condition: Inoperative
- Location: Rt Eng
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)AFTER DESCENT FROM 410 TO 390 FEET WHEN THROTTLE ADVANCED FROM FLIGHT IDLE, THE RIGHT ENGINE FAILED TO RESPOND. WITH RH PNEUMATIC BLEED OFF ENGINE RESPONSE TO NORMAL. CHANGED LEFT PRESSURE REGULATOR A ND SHUT OFF VALVE.
